MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY?; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY?; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926020300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Chest Pain (1776); Myocardial Infarction (1969); Restenosis (4576)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
 
Event or Problem Description
It was reported that restenosis occurred.On (b)(6) 2019, a 2.50 mm x 20 mm synergy drug eluting stent (des) was implanted in the mid left anterior descending artery (lad) and a 3.00 mm x 20 mm synergy drug eluting stent (des) was implanted in the proximal lad.On (b)(6) 2025, the subject started experiencing symptoms associated with unstable angina.At the time of the event the subject was on aspirin and ticagrelor.Coronary angiography revealed 50 to 60% in stent restenosis (isr) at the lad.On (b)(6) 2025, the subject was diagnosed with unstable angina and was admitted to hospital for further evaluation and treatment.Tte revealed 50-55% lvef.On (b)(6) 2025, the 100% stenosis at the left main was treated with a des and balloon angioplasty catheter.Target vessel revascularization was also preformed and the left circumflex artery was stented.Post revascularization, the residual stenosis was 0% and timi flow was 3.The event was considered as resolved and subject was discharged.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.B2 outcomes attrib to adv event: corrected.
 
Event or Problem Description
It was reported that restenosis occurred.On (b)(6) 2019, a 2.50 mm x 20 mm synergy drug eluting stent (des) was implanted in the mid left anterior descending artery (lad) and a 3.00 mm x 20 mm synergy drug eluting stent (des) was implanted in the proximal lad.On (b)(6) 2025, the subject started experiencing symptoms associated with unstable angina.At the time of the event the subject was on aspirin and ticagrelor.Coronary angiography revealed 50 to 60% in stent restenosis (isr) at the lad.On (b)(6) 2025, the subject was diagnosed with unstable angina and was admitted to hospital for further evaluation and treatment.Tte revealed 50-55% lvef.On (b)(6) 2025, the 100% stenosis at the left main was treated with a des and balloon angioplasty catheter.Target vessel revascularization was also performed and the left circumflex artery was stented.Post revascularization, the residual stenosis was 0% and timi flow was 3.The event was considered as resolved and subject was discharged.It was further reported that on (b)(6) 2025, the subject started experiencing symptoms associated with chest pain.On (b)(6) 2025, the subject presented to hospital with chest pain and was hospitalized for further evaluation and treatment.Based on the symptoms and diagnostics, the subject was diagnosed with myocardial infarction.

Brand Name
SYNERGY?
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21933308
Report Number2124215-2025-26819
Device Sequence Number8714734
Product Code NIQ
UDI-Device Identifier08714729840176
UDI-Public(01)08714729840176
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493926020300
Device Catalogue NumberH7493926020300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/09/2025
06/24/2026
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/03/2025
07/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age55 YR
Patient SexMale
Patient RaceBlack Or African American